| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Grounding Malfunction (1271)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed the earth ground resistance test.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing which included bench handling, hit-pot testing, leakage testing with test accessories, and internal inspection without duplicating the malfunction.No accessories were returned for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.